Oklahoma, 2007Flood in Oklahoma, June 2 to 4, 2007
June 2 to 4, 2007 · NWS TSA · 1 event in 1 county or zone
Heavy rains caused the Neosho River near Commerce to flood.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rains caused the Neosho River near Commerce to flood.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 2, 1:54 AM CST, 7 hours 21 minutes earlier.
Area forecast discussion, Jun 2, 1:54 AM CST, 7 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
254 AM CDT SAT JUN 2 2007
.DISCUSSION...
ELEVATED SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE THIS MORNING
BEHIND A FRONTAL BOUNDARY THAT IS CURRENTLY NEAR A KBVO TO KLAW LINE.
THIS FRONT WILL ONLY MAKE MINOR PROGRESS TO THE SOUTH AND EAST TODAY
BEFORE A RE-ENFORCING COLD FRONT PUSHES THROUGH THE REGION TONIGHT INTO
SUNDAY. WILL SEE THE ONGOING SHOWER AND THUNDERSTORM ACTIVITY FADE
LATER THIS MORNING AS THE LOW LEVEL JET WEAKENS. HOWEVER...ADDITIONAL
SHOWERS AND THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON ALONG THE
FRONTAL BOUNDARY AND NEAR ANY RESIDUAL OUTFLOW BOUNDARIES ACROSS THE
REGION. A FEW OF THE THUNDERSTORMS THAT DEVELOP THIS AFTERNOON AND
EVENING COULD BECOME STRONG TO SEVERE AS THE AIRMASS WILL BECOME INCREASINGLY
UNSTABLE WITH AFTERNOON HEATING.
THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL DIMINISH ON SUNDAY AS THE FRONTAL
BOUNDARY MOVES SOUTH OF THE RED RIVER. WILL KEEP SLIGHT CHANCE POPS ACROSS
SOUTHEAST OKLAHOMA ON SUNDAY BECAUSE OF THE PROXIMITY OF THE FRONTAL BOUNDARY.
WILL GO WITH A DRY FORECAST FOR THE ENTIRE FORECAST AREA FOR THE MONDAY
THROUGH FRIDAY TIME FRAME AS HIGH PRESSURE BUILDS INTO THE REGION IN
THE WAKE OF THE FRONTAL BOUNDARY. A GRADUAL WARMING TREND WILL TAKE
PLACE NEXT WEEK AS THE LOW LEVEL WINDS INCREASE FROM THE SOUTH. THE
NEXT CHANCE OF RAIN LOOKS TO BE NEXT WEEKEND AS ANOTHER FRONTAL BOUNDARY
TRIES TO MOVE THROUGH THE REGION.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 83 64 87 62 / 50 20 10 10
FSM 80 64 86 62 / 50 20 10 10
MLC 81 62 85 61 / 50 20 20 10
BVO 81 59 86 58 / 40 20 10 10
FYV 78 58 83 57 / 50 20 10 10
BYV 78 60 82 59 / 50 20 10 10
MKO 80 63 82 61 / 50 20 10 10
MIO 81 59 83 59 / 40 20 10 10
F10 80 63 83 61 / 50 20 10 10
HHW 82 64 84 64 / 50 20 20 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
SHORT TERM...12
LONG TERM....10
Hazardous weather outlook, Jun 2, 4:30 AM CST, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
530 AM CDT SAT JUN 2 2007
ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
530 AM CDT SAT JUN 2 2007
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...AFTER 200 PM.
DISCUSSION...
SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAIN CONTINUE ACROSS
PORTIONS OF NORTHEAST OKLAHOMA EARLY THIS MORNING. THE THUNDERSTORM
ACTIVITY IS EXPECTED TO LIFT NORTHEAST OF THE AREA THIS MORNING.
A WEAK FRONTAL BOUNDARY CURRENTLY LOCATED OVER PORTIONS OF NORTHEAST
OKLAHOMA WILL REMAIN NEARLY STATIONARY TODAY. THE ATMOSPHERE IS
EXPECTED TO BECOME MODERATELY UNSTABLE ALONG AND SOUTH OF THE FRONT
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. AS MODEST DEEP LAYER
SHEAR BEGINS TO INCREASE A FEW STORMS COULD REACH SEVERE LIMITS...
PRIMARILY ACROSS NORTHEAST OKLAHOMA THIS AFTERNOON AND EVENING.
DAMAGING DOWNBURST WINDS AND LOCALLY HEAVY RAIN WILL BE THE PRIMARY
THREATS...HOWEVER A FEW STORMS COULD ALSO PRODUCE MARGINALLY SEVERE
HAIL. LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE...MAINLY IN
AREAS WHERE RECENT HEAVY RAINS HAVE OCCURRED. THE THUNDERSTORM
ACTIVITY IS EXPECTED TO DECREASE IN COVERAGE AND INTENSITY BY MID
EVENING WITH THE LOSS OF SURFACE HEATING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
EXTENDED DISCUSSION...
A WEAK COLD FRONT WILL PUSH THROUGH THE REGION ON SUNDAY WITH A
CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS. RAIN CHANCES WILL
REMAIN LOW MONDAY THROUGH FRIDAY AS NORTHWEST FLOW ALOFT DEVELOPS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.
In the hours before
Special weather statement, Jun 2, 3:16 AM CST, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
416 AM CDT SAT JUN 2 2007
OKZ056-021000-
NOWATA OK-
416 AM CDT SAT JUN 2 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 AM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
NORTHERN NOWATA
AT 416 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHWEST OF LENAPAH...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LENAPAH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3698 9574 3681 9575 3690 9543 3700 9543Special weather statement, Jun 2, 4:11 AM CST, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
511 AM CDT SAT JUN 2 2007
OKZ062-063-021115-
DELAWARE OK-MAYES OK-
511 AM CDT SAT JUN 2 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NORTHWESTERN DELAWARE AND NORTHEASTERN MAYES
AT 511 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHWEST OF DISNEY...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CLEORA...GROVE...BERNICE...
LANGLEY AND DISNEY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3643 9500 3643 9503 3650 9512 3652 9511
3652 9502 3653 9500 3659 9500 3667 9497
3667 9466Special weather statement, Jun 2, 4:46 AM CST, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
546 AM CDT SAT JUN 2 2007
OKZ057-058-021115-
CRAIG OK-OTTAWA OK-
546 AM CDT SAT JUN 2 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
EASTERN CRAIG AND SOUTHWESTERN OTTAWA
AT 546 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
WEST OF AFTON...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...MIAMI...AFTON...FAIRLAND AND
NARCISSA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3668 9521 3659 9507 3681 9473 3689 9489Special weather statement, Jun 2, 5:21 AM CST, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
621 AM CDT SAT JUN 2 2007
OKZ057-058-021215-
CRAIG OK-OTTAWA OK-
621 AM CDT SAT JUN 2 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
EASTERN CRAIG AND NORTHWESTERN OTTAWA
AT 621 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHEAST OF BLUEJACKET...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MIAMI...COMMERCE...
NARCISSA...OTTAWA...CARDIN AND BLUEJACKET.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3681 9516 3674 9504 3684 9474 3698 9484Flood, Ottawa
- When
- June 2, 9:15 AM CST to June 4, 3:45 PM CST
- Where
- Ottawa County, Commerce
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 36.930, -94.870
Heavy rain caused the Neosho River near Commerce to rise above its flood stage of 15 feet at 10:15 am cdt on June 2. A moderate flood occurred with the river cresting at 18.67 feet at 4:00 pm cdt on June 3. The river fell below its flood stage at 4:45 pm cdt on June 4.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Texas, June 2 to 3, 2007$395,000 · EF0 · 25 events
- Hail and Damaging Winds in Vermont, June 2, 2007$160,000 · 1.5 in hail · 10 events
- Hail and Damaging Winds in Michigan, June 2, 2007$115,000 · 59 kt wind · 14 events
- Hail and Damaging Winds in Ohio, June 2, 2007$151,000 · 1.75 in hail · 7 events
- Hail and Damaging Winds in Ohio, June 2, 20073 injured · $13,000 · 50 kt wind · 8 events
- Hail and Damaging Winds in New York, June 2, 2007$32,000 · 1.25 in hail · 7 events
- Hail and Damaging Winds in Michigan, June 2, 2007$24,000 · 1 in hail · 10 events
- Hail and Lightning Strike in Colorado, June 2, 20071 injured · 1 in hail · 16 events
- Hail and Damaging Wind in Arkansas, June 2, 2007$25,000 · 50 kt wind · 3 events
- Hail and Damaging Winds in New Hampshire, June 2, 20071.25 in hail · 19 events
- Damaging Winds in Michigan, June 2, 2007$17,000 · 55 kt wind · 5 events
- Hail in Maine, June 2, 20071 in hail · 13 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 43769.